Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Translation-invariant cones of functions on semi-simple lie groups


Author: Harry Furstenberg
Journal: Bull. Amer. Math. Soc. 71 (1965), 271-326
DOI: https://doi.org/10.1090/S0002-9904-1965-11283-6
MathSciNet review: 0177062
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Bruhat, Sur les représentations induites des groupes de Lie, Bull. Soc. Math. France 84 (1956), 97-205. MR 84713
  • 2. G. Choquet, Le théorème de représentation intégrale dans les ensembles convexes compacts, Ann. Inst. Fourier (Grenoble) 10 ( 1960), 333-344. MR 126709
  • 3. G. Choquet et J. Deny, Sur l'équation de convolution µ = µ * σ, C. R. Acad. Sci. Paris 250 (1960), 799-801.
  • 4. N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • 5. E. B. Dynkin, Non-negative eigenfunctions of the Laplace-Beltrami operator and Brownian motion on certain symmetric spaces, Dokl. Akad. Nauk SSSR 141 (1961), 288-291 (Russian); translated as Soviet Math. Dokl. 2 (1961), 1433-1436. MR 132607
  • 6. H. Furstenberg, A Poisson formula for semi-simple Lie groups, Ann. of Math. (2) 77 (1963), 335-386. MR 146298
  • 7. I. Gel'fand, Spherical functions on symmetric Riemann spaces, Dokl. Akad. Nauk SSSR 70 (1950), 5-8. (Russian) MR 33832
  • 8. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 9. L. Loomis, Unique direct integral decompositions on convex sets, Amer. J. Math. 84 (1962), 509-526. MR 145038
  • 10. C. C. Moore, Compactifications of symmetric spaces, Amer. J. Math. 86 (1964), 201-218. MR 161942
  • 11. Séminaire Sophus Lie, Théorie des algèbres de Lie, École Normale Supérieure 1954/1955.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11283-6

American Mathematical Society